# SDR CA050722003

- Difficulty date: July 16, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Airbus A310-300
- Aircraft time: 48,587 hours
- Engine: Ge CF680C2*
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Circuit Breaker
- Part number: NSA931322100
- Condition: Burned
- Location: Fuel Pump
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED, RT OUTER TANK FUEL PUMP NR 1, LOW PRESSURE FAULT.  DURING TROUBLESHOOTING, FOUND CIRCUIT BREAKER FIN 4QA TRIPPED AND EMITTING BURNT SMELL. CIRCUIT BREAKER WAS REPLACED AND SYSTEM OPS CHECKED SERVICEABLE.
